# SDR DXTA2014120805944

- Difficulty date: December 7, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N975QS
- Make and model: Cessna 750
- Aircraft serial: 7500175
- Aircraft time: 12,162 hours, 7,430 cycles
- System (JASC): 2830 · Fuel Dump System
- Part: Valve
- Part number: 99145053
- Part serial: 0049
- Condition: Failed
- Location: Lt Wing Fuel Cel
- Part time: 12,162 hours, 7,430 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FIRST LEG FUEL VENTED BUT STOPPED ON COMPLETING CHECKLIST.  SECOND LEG IT STOPPED BUT STARTED VENTING AGAIN SEVERAL TIMES.   REMOVED LT WING OTBD FLOAT VALVE & INSTALLED NEW FLOAT VALVE IAW SB 750-28-11.  OPS & LEAK CHECKED GOOD.
